# SDR ASOA2013102909288

- Difficulty date: October 8, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 21,553 hours, 15,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND  COCKPIT FLOOR SUPPORTS CRACKED JUST FORWARD OF FS 280.  REMOVED FLOOR SUPPORTS IAW SRM 51-42-06-001-001-A01.  DRILLED AND INSTALLED FLOOR SUPPORTS IAW SRM 51-42-06-001-001-A01, SRM 51-40-11-001-001, SRM 51-42-06-001-001 & DWG CC670-33199.
